# SDR AALA201901249013

- Difficulty date: December 18, 2018
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,541 hours, 25,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53111412200
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD THE GALLEY FLOOR SUPPORT BETWEEN FRAMES 12 AND 24,  -Y254.   REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11.
